Tiredness

Tiredness

Tiredness I’m nearing the end of a year’s adjuvant Herceptin. I feel very tired and slow, often falling asleep in the afternoon if I sit down. During the usual hunt for a vein on Monday I passed out momentarily - couldn’t see the guy poking me with the needles. Of course the pain was bad but I’ve always tolerated this process without fainting in the past. He saw I was covered in sweat and got me over to a bed where I conked out for two hours. I’m not due in clinic for a while so he suggested I go to the GP to get my thyroid tested. Apparently, tiredness/slowness and an increased appetite are symptoms. Has anyone else had this on Herceptin? I had the usual side effects on chemo and joint pain on Herceptin but this is a new one on me.

For Bernie Dear Bernie

Please feel free to contact our helpline tomorrow for a chat.
It is open 9am-2pm on a Saturday and this may help to answer some of your questions and concerns.
The helpline number is 0808 800 6000 and is also open Monday to Friday 9am-5pm.

Kind regards
Forum Host
Breast Cancer Care